K-theory of C*-algebras from one-dimensional generalized solenoids

Research output: Contribution to journalArticlepeer-review

8 Scopus citations

Abstract

We compute the K-groups of C*-algebras from one-dimensional generalized solenoids. The results show that Ruelle algebras from one-dimensional generalized solenoids are one-dimensional generalizations of Cuntz-Krieger algebras.

Original languageEnglish
Pages (from-to)283-295
Number of pages13
JournalJournal of Operator Theory
Volume50
Issue number2
StatePublished - Sep 2003

Keywords

  • One-dimensional generalized solenoid
  • Ruelle algebra
  • Smale space

Fingerprint

Dive into the research topics of 'K-theory of C*-algebras from one-dimensional generalized solenoids'. Together they form a unique fingerprint.

Cite this